Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On stablon for anxiety, OCD. Having worst dyspepsia, ibs, feels rock on chest. Side effects of medicine ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6619 Questions
Question
dear sir ,
iv been on stablon for my anxiety and ocd thoughts , iv been on it for 20 days , two tabs a day ,its controlled my thoughts and anxiety but last two days i have had the worst dyspepsia and flared up ibs ,feels like im carryin a rock on my chest . its surely stablon as in past i gave up on ssris cuz of the same reason , i wanna ask if i can quit cold XXXXXXX since i have not been on it for long , id rather be depressed than have to suffer these side effects on these carzy meds , any suggestion would be appreciated ..p.s plz dont say that its not stablon , all of these crazy medicines are the same ..
Posted Mon, 4 Jun 2012 in Anxiety and Stress
 
 
Answered by Dr. Pavan Kumar Gupta 53 minutes later
Hello XXXXXXX
Thanks for posting the query
You are absolutely right about the dyspepsia.
Stablon causes dryness,constipation and dyspepsia but these symptoms are more pronounced in the beginning of treatment.
With the passage of time,these symptoms generally fade away.
I would advise you to talk to your doctor so that he can prescribe some antiflatulent medicine to you for few weeks .this should take care of your dyspepsia and you won't have to stop your stablon.
You can also increase your exercises,take plenty of water and take soft diet for few days.
You may stop cold XXXXXXX for few weeks .
With passage of time,thing will settle.
I hope to have answered your query however you can revert to me for any further query.
Thanks and good luck.
Above answer was peer-reviewed by
 
Follow-up: On stablon for anxiety, OCD. Having worst dyspepsia, ibs, feels rock on chest. Side effects of medicine ? 9 days later
hello doc ,
i thankyou for the accurate information on stablon , i have quit it cold XXXXXXX as the side effects were terrible and to be honest i am feeling a lot better , anxiety is diminished but the thoughts are still there .
my question is that the only problem i am facing is brain and body zaps/twitches when falling asleep , i know it could be medicine discontinuation effect but i had these even before i was on medicines ,iv had it for years ( once every week ) are these any chance fatal ?? any insight would be highly appreciated and it would put my mind to rest ... thanks a ton
 
 
Answered by Dr. Pavan Kumar Gupta 21 minutes later
Hello and thanks again,

Muscle twitching are generally harmless and tend be more of irritation than cause for concern.

These represent serious disorder if -
- There is loss of consciousness or alertness
- There is numbness or weakness on one side of face or body
- These are followed by severe headaches

In the absence of these symptoms, you needn't worry and try to forget them as they are not going to be fatal.

Meditation and reduction of caffeine and nicotine gives immense help. You may even try B complex vitamins for few weeks.

Hope this answers your question. Let me know if you have any more concerns. And if all your queries are answered please close this discussion.

Thanks and Regards
Above answer was peer-reviewed by
 
Follow-up: On stablon for anxiety, OCD. Having worst dyspepsia, ibs, feels rock on chest. Side effects of medicine ? 44 hours later
hello dr,
i cant thank you enough for your prompt answers which is helping me immensely , without taking much more of your time i would just like to ask one last question ...
i hope with right diet and exercise and taking a b complex everyday and cutting down on alcohol and caffeine , it is possible to get over the mental issues and antidepressants are not must to correct the chemical imbalance .
thanks a ton again
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello XXXXXXX
Thanks for writing back.
Regular exercise releases endorphins in the body.These endorphins are feel good hormones and they create a sense of well being in the person and dissipate depression.
A good healthy diet,plenty of water and regular exercises will bring a sea change in you.
You may not find the need for anti depressants.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Follow-up: On stablon for anxiety, OCD. Having worst dyspepsia, ibs, feels rock on chest. Side effects of medicine ? 57 days later
hello doc,
im back again ... sorry if im being skeptical but i just want to be 100% okay .. i have been able to control my anxiety , rather not give into it and my thoughts , im progressing well ,its just ( as asked earlier ) , my body twitches when im falling asleep are not getting better , one part of my body twitches as im falling asleep ,sometimes fingers, legs, head though the intensity is far less but its still there , my question to you is can streneous exercise can also cause these symptoms as i go overboard with my exercise schedule and lastly can magnesium citrate help in twitches or should i hang in there and wait for it to subside ... thanks a ton , again seeking reassurance , i hope this is nothing neurological as i dont have any of the symptoms like loss of consciousness or headache . p.s i have stooped searching on dr google , i only ask you my queries so im not paranoid :-)
 
 
Answered by Dr. Pavan Kumar Gupta 38 minutes later
Hello XXXXXXX
Nice to hear from you.
Your twitchings could be due to strenuous exercises.
Heavy exercises may lead to heavy perspiration resulting in loss of electrolytes.
You can take salty lemon juice or couple of bananas or mosambi or orange juice to replenish your electrolytes.
Start taking it and see the difference.
Don't leave your exercises and try to stay slim.
Thanks
Above answer was peer-reviewed by
 
Follow-up: On stablon for anxiety, OCD. Having worst dyspepsia, ibs, feels rock on chest. Side effects of medicine ? 5 minutes later
thanks doc ... you are a rockstar ... you are right i feel dehydrated and this could also be the cause ... and im already 4 kg underweight so dont need to loose anymore , will keep troubling you in future ... thanks a ton ... stay blessed
 
 
Answered by Dr. Pavan Kumar Gupta 45 minutes later
Hello
Best of luck to you.
Bye.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor